- Posted 10 October 2009
Well after reading some of the symptoms, maybe I'm not a hopeless ancient hypocondriac after all!!Been on Simv for 6 wks, had muscle pain for 4 days, then stopped. ....
Can anyone please tell me why we have to take this drug at night .
We only have to look at the numerous people on this site who have had dreadful experiences with Simvastin.
Has anyone considered taking legal action agains the ....
:?: I started on Simvastatin (20 mg) two months ago. At first everything seemed normal without any side effects. Then I noticed daily feeings of nausea, headaches, ....
I started taking simvastatin just over a month ago at the start I was really sleepy, now my moods have changed I argue with my husband for no particular reason and ....
Was diagnosed with Angina in July and put on Simvastatin ( 40mg). Had an Angioplasty with drug-eluting stent one month ago. Since then the instance of having Pins ....
I have been on simvastain for 5-6 months. I told my Dr. my legs were really acheing. She said not to take it Tuesays and Thursdays. So I cut back,but now my legs ....
I have been taking simvastatin now for about 4 years, first at 20mg daily, then after my heart attack 2 years ago I am now on 40mg daily.
About 6 ....
My father had a stroke in july this year and was put on simvasstatin 40mg although his cholesterol is not high. He has had terrible pains in both his legs, buring ....
i have been on Simvastatin over 18 months the last 12 months i have felt ill
pains in all my body ,sickness ,dizzy ,more headache no energy, and my memory has deterated ....
my husbund is in very bad pain muscle top leg and hip,dr has put him on very strong pain killers but nothing helps,hes another victim of statins,he is waiting foe ....
I have been on the drug for 13 months and have put on over a stone in weight. In addition by the end of the day I have painfully swollen ankles and find it difficult ....
No-one told me about the serious inflammation and muscle pain that could be caused by Simvastatin - at the time I believed that this must just be a natural detrioration ....
Reading of 7.2 now down to 5.4 on 40mgs. Been on Simvastatin 18 months - started 12 months ago with sore sole of right foot. Pain appeared to move around a bit though ....
I had a TIA back in February which was terrifying.
I have been presribed 20mg Simvastatin daily but feel dreadful.
I am also taking an SSRI drug for anxiety & ....
I am almost 70, had a small stroke.
Simvastatin gave me cramps on my calf muscles when the dosage wa reduced the cramps went away but my arm (left) muscle started ....
I started taking Symvastatin 20mg daily in Jan 09. At the same time I was taken off Ibuprofen which I have been taking for a long time for arthritic pain in my knees. ....
After a bout of Kidney stones (passed) and diagnosed with Galls stones (ignored) I felt unwell and have now had a series of tests Gastroscopy and a Barium Enema ....
Just been prescribed Simvastatin and after reading some of the reviews I have asked my doctor to contact me tomorrow, I was already taking
atorvastatin, now he ....
I was on lipitor 20mg with no problem. I was sweitched to simvastatin 40 (i think in error) and soom began to experience a constant low level sore throat. I was ....
I am in severe pain at the moment. I have been taking statins for about 3 months. For the last week I have had pain in my right calf. Felt like a trapped nerve but ....
Recently been diagnosed with high cholesterol along with my high blood pressure. Was on antenalol and bendrofruzamide ....
I have been on simvastatin for some time(over 1 year) and have gradually felt symptoms of headaches leg, arm and other joint pains.
As I am overweight I thought ....
I am sitting here with my friend who has recently gone back on simvastatin, having had a 2/3 week break from them. She had developed severe ....
I don't know if anyone can help me out there? Just to know that someone else has had a similar experince would be reassuring to me in itself!
I have been taking ....
Interesting to read the symptoms you are experiencing. I got put on 20 mg about 3 months ago and I found/find that my logical thought processes are blocked - I could ....
I have had an extremely unpleasant reaction due to being prescribed the antibiotic erythromycin. It seems that this should not be taken with many medicines including ....
I have been advised to take Simvastatin Tablets by my doctor. However when I do I get very severe muscle cramps in my legs feet and arms at night. After ....
I am the wrong side of 60 and have been taking 10 & 20 mg doses of Simvastatin for a few years now. Level at last BT was about 4. So although that is fine I ....
I stopped takin the drug after I started getting pains around wher my Gall bladder used to be. I had severe cramps in the upper R/handside of my body thinking I ....
I am on the lowest dose of simavstatin,and took myself off of them,my doctor does not seem to believe me,when i describe the symptom,s. I feel so ill i am frightened ....
i was currentley stared on simvastatin 4omg i am on my third month recently started with backache leg pains and general weakness i am a nurse and asked for advice ....
I am a 28 year old female, who has no Cholesterol problems, and is otherwise ‘healthy’. I was diagnosed with Diabetes about 3 years ago. My doctor has recently prescribed ....
:cry: ive been on simvastatin for almost 3years and the leg and back pains have got worse, im a butcher and ride a motorcycle for pleasure NOT ANY MORE the pains ....
I have been prescribed simvastatin for hypertension. Experiencing some possible side effects I looked at various postings. May I suggest that to be helpful to others, ....
- Conditions A
- Conditions B
- Conditions C
- Conditions D
- Conditions E
- Conditions F
- Conditions G
- Conditions H
- Conditions I
- Conditions J
- Conditions K
- Conditions L
- Conditions M
- Conditions N
- Conditions O
- Conditions P
- Conditions Q
- Conditions R
- Conditions S
- Conditions T
- Conditions U
- Conditions V
- Conditions W
- Conditions X
- Conditions Y
- Conditions Z
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.